# SDR MASA2011010501611

- Difficulty date: January 2, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 15,918 hours, 12,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY OVERWING DOOR CAUTION INTERMITTENT.  ADJUSTED PROX SWITCH PX12 AND CLEANED TARGET.
